# SDR ASAA0080191

- Difficulty date: March 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141105
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE CENTER CARGO DOOR WAS FOUND GOUGED ON THE INNER PAN OF THE DOOR ON THE AFT SIDE.  REPAIRED PER EA 5230-01109 AND EA 10-5230-0316.  (M)
